# SDR ZZDA2010018

- Difficulty date: January 12, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER ACCESS PANEL 520DT RUB STRIP, CORROSION.  ACCOMPLISHED WING UPPER ACCESS PANEL 520DT RUB STRIP REPLACEMENT PER B717 SRM 57-10-01.  SEE NR 1070.
